# SDR DXTA2014032505698

- Difficulty date: March 24, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N683QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605643
- Aircraft time: 6,359 hours, 4,941 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Clevis
- Condition: Out Of Adjust
- Location: Brakes
- Part time: 2,519 hours, 2,035 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DURING LANDING WITH ONLY LIGHT TO MODERATE PRESSURE APPLIED TO THE BRAKES, IT FELT AS THOUGHT THE LT BRAKE WAS GRABBING EXCESSIVELY.  THIS OCCURRED INTERMITTENTLY UNTIL THE ACFT WAS AT A SLOW TAXI SPEED.   BRAKE METERING VALVE CABLE CLEVIS ATTACH BOLTS EXCESSIVELY TIGHTENED CAUSING BINDING AT BRAKE METERING VALVE INPUT LEVERS.  CORRECTED INSTALLATION OF CLEVIS ATTACH BOLTS IAW MM 32-44-20 REV 31.  CARRIED OUT REPLACEMENT OF LT MLG BRAKE WITH OVERHAULED UNIT IAW MM 32-42-01 REV 35.  MAIN WHEEL R & R IAW MM 32-41-02 REV 31.  BRAKE BLEEDING IAW MM 32-44-00 REV 35.
